RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 3  


From the editorial board of Matematicheskii Sbornik

Rellich inequalities for polyharmonic operators in plane domains
F. G. Avkhadiev
4
Ahlfors problem for polynomials
B. Eichinger, P. Yuditskii
34
Pluripotential theory and convex bodies
T. Bayraktar, T. Bloom, N. Levenberg
67
High-order recurrence relations, Hermite-Padé approximation and Nikishin systems
D. Barrios Rolanía, J. S. Geronimo, G. López Lagomasino
102
Exact errors of best approximation for complex-valued periodic functions
M. I. Ganzburg
138
Exact interpolation, spurious poles, and uniform convergence of multipoint Padé approximants
D. S. Lubinsky
150
Relative asymptotics of orthogonal polynomials for perturbed measures
E. B. Saff, N. Stylianopoulos
168
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019